# SDR IPXA2017022714461

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 55,953 hours, 12,537 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Element
- Condition: Inoperative
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT WITH ANTI-ICE ON, A LEVEL 1 ENG 2 A-ICE OFF MESSAGE REMAINED ON UNTIL A/I WAS SECURED OFF.  ACCOMPLISHED FIM 30-22-00-101 FOUND THE NR 2 ENGINE COWL ANTI-ICE MARIFOLD  DETECTION SENSING ELEMENTS FAILED RESISTANCE CHECK, R & R THE SENSING ELEMENTS IAW MM 30-22-10 AND PERFORMED OPERATION TEST DURING ENGINE RUN.
